# SDR DALA2023022401413

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2 EA) ON FRAMES AT RH CANTED KEEL STA Y=696 AND Y=715, (X)=27. SUMMARY OF NRC 00320: FRAMES (2 EA) AT RH CANTED KEEL STA Y=696 AND Y=715, (X)=27. WERE REPAIRED PER B717-200 SRM 51-70-11-2R REPAIR 1. (LP #2642050)
